RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2009, Volume 1, Issue 4, Pages 24–57 (Mi ufa30)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotically quasi-homogeneous generalized functions at the origine

Yu. N. Drozhzhinov, B. I. Zavialov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Generalized functions having quasiasymptotics along special groups of transformations of independent variables in the asymptotic scale of regularly varying functions are said to be asymptotically homogeneous along these transformations groups. In particular, all “quasihomogeneous” distributions have this property. A complete description of asymptotically homogeneous in the origin distributions along a transformation group determined by a vector $a\in\mathbb R_+^n$ is obtained (including the case of critical orders). Special distribution spaces are introduced and investigated to this end. The results obtained in the paper are applied for construction of asymptotically quasihomogeneous solutions of differential equations whose symbols are quasihomogeneous polynomials.

Keywords: Generalized Functions, Asymptotically homogeneous functions, tauberian theorems, quasiasymptotic form, regylary varying functions.

Full text: PDF file (554 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.5

Citation: Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotically quasi-homogeneous generalized functions at the origine”, Ufimsk. Mat. Zh., 1:4 (2009), 24–57

Citation in format AMSBIB
\Bibitem{DroZav09}
\by Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper Asymptotically quasi-homogeneous generalized functions at the origine
\jour Ufimsk. Mat. Zh.
\yr 2009
\vol 1
\issue 4
\pages 24--57
\mathnet{http://mi.mathnet.ru/ufa30}
\zmath{https://zbmath.org/?q=an:05972408}


Linking options:
  • http://mi.mathnet.ru/eng/ufa30
  • http://mi.mathnet.ru/eng/ufa/v1/i4/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Drozhzhinov Yu.N. Zav'yalov B.I., “Asymptotically Homogeneous Solutions of Differential Equations Whose Symbols Are Polynomials Quasi-Homogeneous with Respect to One-Parameter Groups with Generators Containing a Nilpotent Component”, Dokl. Math., 88:2 (2013), 590–592  mathnet  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter group”, Proc. Steklov Inst. Math., 285 (2014), 99–119  mathnet  crossref  crossref  isi
  • ”фимский математический журнал
    Number of views:
    This page:155
    Full text:73
    References:14
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019